# SDR AALA20040740

- Difficulty date: July 19, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - OVERHEAD EMERGENCY LIGHT AT ROW 20 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHT AT ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
